# SDR DALA2021092905884

- Difficulty date: September 26, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,536 hours, 39,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 EMERGENCY LIGHTS ALWAYS ON DURING A/C POWER OFF. CORRECTIVE ACTION: EMERGENCY LIGHTS PANEL WAS REPLACED PER B757-200 AMM 33-51. (7335551)
